ITEM METADATA RECORD
Title: Modeling multivariate, overdispersed binomial data with additive and multiplicative random effects
Authors: Del Fava, E ×
Shkedy, Ziv
Aregay, Mehreteab
Molenberghs, Geert #
Issue Date: Apr-2014
Series Title: Statistical Modelling vol:14 issue:2 pages:99-133
ISSN: 1471-082X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
418.pdf Published 1145KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science